# SDR MWEA080085

- Difficulty date: June 14, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 67,336 hours, 22,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936002
- Condition: Damaged
- Location: Bs 655-674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE EXTERIOR SKIN REPAIR AT FRAME STATION 655 TO 674, LONGERON 22-23L.  FABRICATED AND INSTALLED SKIN PLATE.  (S)
